Virginia, 2010Damaging Winds in Virginia, July 25, 2010
July 25, 2010 · NWS AKQ · 2 events in 2 counties and zones
Scattered severe thunderstorms in advance of a cold front produced damaging winds across portions of south central and eastern Virginia.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $3,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered severe thunderstorms in advance of a cold front produced damaging winds across portions of south central and eastern Virginia.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Jul 25, 3:46 PM EST, 1 hour 22 minutes earlier.
Area forecast discussion, Jul 25, 3:46 PM EST, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
446 PM EDT SUN JUL 25 2010
.SYNOPSIS...
A COLD FRONT MOVES SOUTH ACROSS THE AREA TONIGHT...THEN STALLS
OVER THE CAROLINAS MONDAY. HIGH PRESSURE BUILDS IN FROM THE NORTH
MONDAY AND SETTLES OFF THE MID ATLANTIC COAST BY MIDWEEK.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
ALL MAJOR STATIONS RECORDED RECORD HIGH MINS LAST NITE WITH LOWS
AOA 80 DEGREES (SEE RTPAKQ). ONLY CONCERN NOW IS WHETHER TEMPS
DROP BLO 80 B4 MIDNITE TONITE DUE TO TSTRM THREAT.
AS OF THIS WRITING...RIC/ORF/SBY HAVE ALL BROKEN RECORD HIGH TMPS
FOR TDY. STILL TIME FOR TMPS TO RISE...SO WILL ISSUE RER'S ARND
AFTRN CLI TIME.
SVR TSTRM BOX 535 OUT ACROSS NRN CNTYS THRU 8 PM. MAIN FOCUS WILL
BE FOR LINE OF TSTRMS NOW ENTERING NRN VA TO CONT S ALONG SWR MOVG
CDFRNT THIS EVE. MODELS CONT TO SHOW BEST SPRT FOR THE STRNGST STORMS
TO BE ACROSS NERN CNTYS (FROM TAP-SBY). SVR THREAT IS MAINLY FOR
DAMAGING WNDS...HOWEVER FQT TO CONT LTG STRIKES MAY ALSO BE A THREAT.
WILL INCLUDE A THROUGH 7 PM PRD BASICALLY DUE TO SRN AREAS REMAINING
DRY AND HOT INTO ERLY EVE HRS.
WILL CONT WITH CHC POPS FOR NOW GIVEN THE MODELS SHOW THE WDSPRD
CONVECTIONS WEAKENS AS IT MOVES FRTHR S INTO RIDGE INFLUENCE. THE
USUAL PCPN SPLIT ACROSS CNTRL VA IS ALRDY BEGINNING TO TAKE SHAPE
DUE TO THE LWR DP TMPS AND A GUSTY W WND. HIGHEST POPS ACROSS NERN
CNTYS...LWST ACROSS THE S. APPEARS MOST AREAS WILL HAVE A CHC FOR
PCPN...BUT NOT ALL AREAS WILL GET THE MUCH NEEDED RAIN WE NEED.
PCPN TAPERS OFF AND ENDS AFTR MIDNITE ACROSS NRN CNTYS. CHC POPS
CONT ACROSS THE S THRU THE NITE. LOWS IN THE 70S.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
FRNTL BNDRY STALLS ACROSS THE CAROLINAS MON & TUESDAY WITH HIGH
PRS BUILDS IN FROM THE N. LTST GUID CONTS THE TREND OF PUSHING
PCPN CHC W OF FA THRU MID WEEK. WON'T GO AS FAR AS DROPPING POPS
ALL TOGETHER...BUT WILL KEEP LOW CHC (MAINLY DIURNAL) POPS IN
ACROSS WRN PIEDMONT AREAS CLOSER TO FRNTL PSN AS IT SLOWLY TRYS TO
MOVE N INTO MTS. OTW...HIGH PRS PROVIDES A RETURN TO SOMEWHAT
COOLER TMPS (ALTHOUGH STILL ABV NRML). XPCT MORE SUN ERN CNTYS
WITH MORE CLDS ACROSS THE W. HIGHS THRU THE PRD FROM THE M-U80S
ALONG CSTL SCTNS TO THE L90S W OF CHES BAY. LOWS M60S-L70S.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
LATEST GFS/ECMWF REMAIN IN GOOD AGREEMENT THAT THE MID/UPR LVL PATTERN
RESPONSIBLE FOR OUR RECORD HEAT AS OF LATE BEGINS TO BREAK DOWN
IN EARNEST DURING THIS EXTENDED PERIOD. BY FRI...UPR RIDGING BECOMES
CENTERED OVER THE SRN PLAINS OR WRN GULF OF MEXICO WITH A TROUGH
OVER THE ERN CANADA EXTENDING WELL SOUTH INTO THE MID ATLC. THIS
SHOULD BE ENOUGH TO FORCE A COLD FRONT THROUGH THE REGION AND INTO
THE SOUTHERN NC OR SC. FOR THE SENSIBLE WX...THIS YIELDS ONE LAST
HOT DAY THU (ALTHOUGH NOT TO THE LEVEL OF RECENT HEATWAVES)...WITH
HIGHS INTO THE MID-UPR 90S S AND LWR-MID 90S N. WILL CARRY CHC
AFTN/EVENG TSTMS ALL ZONES THU (30-40%) W/ THE AIDED LIFT OF THE
FRONT.
FROM FRI-SUNDAY...WILL KEEP SCHC TSTMS OVER THE S FRI/SAT AND ALL
AREAS SUNDAY AS SOME RETURN SLY FLOW DEVELOPS. MAIN HEADLINE WILL
BE THE TEMPERATURES WHICH WILL BE A WELCOME RELIEF. MEX GDNC AND
850MB TEMPS OFF BOTH MODELS SUGGEST THAT HIGHS MAY NOT HIT 90
OVER ANY PORTION OF THE CWA...ALTHOUGH WILL STAY A FEW DEGREES
ABOVE GDNC FOR NOW GIVEN OUR SUMMER SO FAR. STILL...WILL FCST
HIGHS IN THE UPR 80S-ARND 90 INLAND AND MID 80S AT THE COAST...WITH
LOWS MAINLY IN THE 60S (ASIDE FROM LWR 70S CSTL SE VA/NE NC).
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
VFR CONDS ACROSS THE REGION WITH ONLY A FEW CU EARLY THIS
AFTN/EVENING BUT LINE OF TSTMS MOVG THRU PA AND WRN MD LIKELY TO
IMPACT THE MD EASTERN SHORE (SBY) AFTER 4 PM AND NORTHERN
PORTIONS OF VA CWA AFTER 6 PM. TSTMS ALONG AND AHEAD OF FRNTL
BNDRY WHICH WILL PASS THRU THE REGION LATE TONIGHT AND EARLY MON
MRNG. ALL TERMINALS WILL HAVE CHC FOR SOME ISOLD/SCT TSTMS AS THE
FRONT PUSHES SOUTH. FRONT EXPECTED TO BE IN NE NC MON MRNG WITH HI
PRES OVER THE OHIO VALLEY HELPING TO PUSH IT FARTHER SOUTH THRU
CAROLINAS BY TUE. VFR CONDS...COOLER TEMPS AND ONLY SLIGHT CHC OF
ANY PRECIP BY LATE MON INTO WED.
&&
.MARINE...
DEEP LYRD WSWLY FLO RMNS IN CONTROL OVR THE WTRS AHEAD OF APPRCHG
COLD FRONT THIS EVENING...WIND SPEEDS OUTSIDE OF CONVECTION WILL
BE 10-15 KT OR LESS. WINDS TURN TO THE N LATER TONIGHT/AFTER
MIDNGT AND LOOKS LIKE ENOUGH OF A SURGE OVER THE VRY WARM BAY
WATERS TO RAISE SCA HEADLINES. FOR NOW KEPT THINGS SIMPLE AND HAVE
THE SCA IN EFFECT FOR THE ENTIRE BAY FROM MIDNIGHT-NOON MON. THIS
COULD BE A LITTLE EARLY ESPECIALLY OVER SRN AREAS AS BULK OF COOLER AIR MAY
NOT ARRIVE UNTIL AFTER 06-08Z.
SFC HIGH PRES BUILDS TO OUR NW DURING THE DAY AS FRONT WEAKENS TO
OUR SOUTH. THIS WILL ALLOW THE GRADIENT TO WEAKEN ENOUGH TO KEEP
SCA OUT OF THE CSTL WTRS/SND (ALTHOUGH SEAS SHOULD BUILD TO AROUND
4 FT AND IT WILL BE CLOSE TO 5 FT OVER IN A FEW AREAS). AS THE
SFC HIGH PUSHES OFF NRN MD-ATLC CST TUE...WNDS BCM SSE BY TUE CONTG
THROUGH TUE NGT. QUIET AGAIN THROUGH THU...WITH ANOTHER ROUND OF
SCA'S POSSIBLE POST COLD FRONT LATER THU/FRI.
&&
.CLIMATE...
RECORD HIGH TMPS HAVE OCCURRED TDY. MESSAGES TO BE ISSUED NEAR
AFTRN CLIMATE TIME.
SAT 7/24
RIC 99/1995...(ACTUAL HIGH 105 *SETS NEW RECORD)
ORF 99/1995...(ACTUAL HIGH 105 *SETS NEW RECORD/TIES ALL-
TIME RECORD HIGH)
SBY 98/1952...(ACTUAL HIGH 101 *SETS NEW RECORD)
ECG 97/1995...(ACTUAL HIGH 95)
SUN 7/25...SOME RECORDS WILL BE TIED OR BROKEN
RIC 99/1987 THRU 4PM/105 (REC HIGH MIN 75 IN 2001 (82 SO FAR)
ORF 96/1987 THRU 4PM/104 (REC HIGH MIN 77 IN 2001 (84 SO FAR)
SBY 98/1930 THRU 4PM/99
ECG 100/1949 THRU 4PM/96
OTHER RIC RECORDS:
HOTTEST DAYS ALL TIME:
107 F (8/6/1918)
106 F (8/7/1918)
105 F (7/24/2010,7/6/1977) (TODAY WILL BE AT LEAST 105)
MOST DAYS OF 100 DEGREES OR HIGHER IN A YEAR:
9 DAYS (2010,1954)
8 DAYS (1952,1953,1977)
MOST CONSECUTIVE DAYS OF 100 DEGREES OR HIGHER IN A YEAR:
5 DAYS (8/29-9/2 1953)
CURRENT STREAK IS 3 DAYS (INCLUDING TODAY)
HOTTEST JULY ON RECORD:
82.4 F (1993)
(JULY 2010 THROUGH THE 24TH HAS BEEN 82.8 F)...GOOD SHOT AT
BREAKING THE 1993 VALUE GIVEN THE CURRENT HEAT WAVE. ALSO...RIC
COULD EVEN BREAK THE HOTTEST AVG TEMPERATURE FOR ANY MONTH ON
RECORD (82.9 F AUG 1900).
OTHER ORF RECORDS:
HOTTEST DAYS ALL TIME:
105 F (7/24/2010,8/7/1918)...YESTERDAY TIED ALL-TIME RECORD HIGH
104 F (8/1/1980,7/18/1942,7/27/1940)
103 F (7/29/1993)
MOST DAYS OF 100 DEGREES OR HIGHER IN A YEAR:
5 DAYS (1952,1942)
(3 DAYS SO FAR THIS YEAR INCLUDING TODAY)
MOST CONSECUTIVE DAYS OF 100 DEGREES OR HIGHER IN A YEAR:
3 DAYS (7/23-7/25 2010, 7/21-7/23 1952, 7/18-7/20 1942, 7/26-7/28 1940)
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MDZ021>025.
NC...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NCZ012>017-
030>032-102.
VA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR VAZ048-049-
060>100.
MARINE...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO NOON EDT MONDAY
FOR ANZ630>632.
&&
SYNOPSIS...MPR
NEAR TERM...MPR
SHORT TERM...MPR
LONG TERM...LKB
AVIATION...JEF
MARINE...LKB
CLIMATE...AKQHazardous weather outlook, Jul 25, 12:55 PM EST, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
155 PM EDT SUN JUL 25 2010
NCZ012>017-030>032-102-VAZ060-065>068-070-071-078>098-100-261800-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-PRINCE EDWARD-
MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-CHESTERFIELD-HENRICO-LANCASTER-
BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER-
MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK-
SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-
SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-NORTHAMPTON VA-
155 PM EDT SUN JUL 25 2010
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH
CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER
BANKS OF NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL
VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL
VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF
VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF
VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF
CENTRAL VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
SCATTERED THUNDERSTORMS ARE EXPECTED FROM NORTH TO SOUTH LATE
THIS AFTERNOON INTO TONIGHT. ANY THUNDERSTORMS HAVE THE POTENTIAL
TO PRODUCE STRONG WIND GUSTS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
MDZ021>025-VAZ048-049-061>064-069-072>077-099-261800-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
FLUVANNA-LOUISA-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-POWHATAN-
KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-
NORTHUMBERLAND-ACCOMACK-
155 PM EDT SUN JUL 25 2010
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...THE EASTERN
SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN
NECK OF VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
SEVERE THUNDERSTORM WATCH.
SCATTERED THUNDERSTORMS ARE EXPECTED FROM NORTH TO SOUTH LATE
THIS AFTERNOON INTO TONIGHT. ANY THUNDERSTORMS HAVE THE POTENTIAL
TO PRODUCE STRONG WIND GUSTS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ631>633-654-656-658-261800-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA-
CURRITUCK SOUND-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO
20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO
20 NM-
155 PM EDT SUN JUL 25 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN CHESAPEAKE
BAY...THE MID ATLANTIC COASTAL WATERS AND CURRITUCK SOUND.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SCATTERED THUNDERSTORMS ARE EXPECTED FROM NORTH TO SOUTH LATE
THIS AFTERNOON INTO TONIGHT. ANY THUNDERSTORMS HAVE THE POTENTIAL
TO PRODUCE STRONG WIND GUSTS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ630-650-652-261800-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO
20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM-
155 PM EDT SUN JUL 25 2010
...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY
AND THE MID ATLANTIC COASTAL WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
SCATTERED THUNDERSTORMS ARE EXPECTED FROM NORTH TO SOUTH LATE
THIS AFTERNOON INTO TONIGHT. ANY THUNDERSTORMS HAVE THE POTENTIAL
TO PRODUCE STRONG WIND GUSTS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
44
In the hours before
Special weather statement, Jul 25, 3:40 PM EST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
440 PM EDT SUN JUL 25 2010
MDZ021>025-252145-
DORCHESTER MD-INLAND WORCESTER MD-MARYLAND BEACHES MD-SOMERSET
MD-WICOMICO MD-
440 PM EDT SUN JUL 25 2010
...STRONG THUNDERSTORMS MOVING INTO LOWER MARYLAND EASTERN SHORE...
AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM EASTON TO LA PLATA...MOVING SOUTHEAST AT
45 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR...
LLOYDS AROUND 445 PM EDT...
SECRETARY AROUND 450 PM EDT...
WOOLFORD AROUND 455 PM EDT...
LINKWOOD AROUND 500 PM EDT...
SHARPTOWN AROUND 505 PM EDT...
VIENNA AROUND 510 PM EDT...
WIND GUSTS 45 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
RAINFALL RATES OF 1 INCH PER HOUR WILL CAUSE PONDING OF WATER ON
ROADWAYS...AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AND FLOOD
PRONE AREAS.
LAT...LON 3811 7595 3814 7596 3822 7585 3835 7588
3823 7595 3829 7601 3828 7602 3809 7603
3825 7607 3839 7624 3832 7626 3853 7635
3850 7630 3864 7628 3857 7604 3870 7581
3865 7570 3847 7569 3839 7505
ESEYMOURThunderstorm Wind, Accomack
- When
- July 25, 5:08 PM EST
- Where
- Accomack County, 0.69 mi N of New Church
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 37.980, -75.530
Tree was downed on power lines on Horntown Road.
Thunderstorm Wind, Mecklenburg
- When
- July 25, 6:10 PM EST
- Where
- Mecklenburg County, 1.38 mi N of Clarksville Marks Ar
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 36.620, -78.570
Trees were downed just north of Clarksville near Highway 15.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds and Lightning Strikes in Maryland, July 25, 20102 deaths · $373,000 · 78 kt wind · 72 events
- Damaging Winds in Virginia, July 25, 20101 death · $232,000 · 70 kt wind · 44 events
- Hail and Damaging Winds in Pennsylvania, July 25, 20101 death · $125,000 · 1.25 in hail · 29 events
- Damaging Wind and Lightning Strikes in Alabama, July 25 to 26, 20101 death · 4 injured · $58,000 · 50 kt wind · 3 events
- Flash Flood and Damaging Winds in West Virginia, July 25, 20101 death · $107,000 · 50 kt wind · 7 events
- Tornado and Hail in New York, July 25, 20107 injured · $196,000 · EF1 · 28 events
- Lightning Strike and Heavy Rain in Florida, July 25, 20101 death · 2 events
- Excessive Heat in Washington, July 25 to 26, 20101 death · 2 events
- Rip Current in Michigan, July 25, 20101 death · 1 event
- Flash Flooding and Hail in Arkansas, July 25 to 27, 2010$344,000 · 1 in hail · 21 events
- Flash Flooding and Damaging Wind in Louisiana, July 25, 2010$706,000 · 60 kt wind · 3 events
- Flooding in Iowa, July 25 to 31, 2010$625,000 · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 251803, 251802.